# SDR TSAA9532181

- Difficulty date: October 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802AL
- Make and model: Boeing 737-2S5C
- Aircraft serial: 22148
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Modular Unit
- Condition: Defective
- Location: Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 216, PIREP NR 1 - AFTER TAKEOFF WITH LANDING GEAR HANDLE PLACED 'UP' THEN 'OFF', NOSE GEAR INDICATED UP AND LEFT AND RIGHT MAIN GEAR INDICATED DOWN (GREEN LIGHT ILLUMINATED) WITH BOTH GEAR UNSAFE (RED LIGHT ILLUMINATED).  GEAR HANDLE PLACED DOWN AND RED LIGHTS WENT OUT.  OVERHEAD GEAR LIGHTS REMAINED ON (GREEN) BEFORE AND AFTER GEAR HANDLE PLACED DOWN. UNEVENTFUL LANDING-HNL.  MX ACTION:  RETRACTION CHK NORMAL.  REPLACED 'A' SYS MODULAR PACKAGE, GEAR RETRACTION CHECK OK.  AIRCRAFT RETURNED TO SERVICE.  TAT:  27,302.37 HRS.  TAC:  49,187.  (X)
